# SDR FDEA202006161251

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FOUND SEAT TRACK STATION 630, X = 27.5 CROWN DAMAGED.  CABIN, DAMAGED CROWN AT SEAT TRACK STATION 630, X = 27.5 EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A F FIGURE 101 ALLOWABLE DAMAGE 1.  CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 625 TO STATION 645 X = 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
